# SDR 2008UALA00862

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 42,088 hours, 14,853 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN BOTTLE, LOW CREW COMMENTS: CREW O2 NEEDS SERVICING.  SERVICED CREW O2 TO FULL, NO LEAKS WERE NOTED AT THIS TIME.
